Rationally connected homogeneous spaces

Frédéric Bien, Armand Borel, János Kollár

Research output: Contribution to journalArticle

7 Scopus citations
Original languageEnglish (US)
Pages (from-to)103-127
Number of pages25
JournalInventiones Mathematicae
Volume124
Issue number1-3
DOIs
StatePublished - Feb 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Rationally connected homogeneous spaces'. Together they form a unique fingerprint.

  • Cite this